About this blog

Entries in this blog

Daniellebby

Accutane.

Well. I've been on accutane for two months, next week will make it 3 months. I've been doing okay so far. Blood tests and everything are fine. But I've def. seen side effects. My lips were so chapped, it was terrible. I hated to even go in public. But now, they're starting to get a little better, which is good, seeing that i have prom this weekend. :]

But after being on the second month, i've noticed my nose is really dry, and i sometimes get bloody boogers? Sorry if thats gross.. haha.

but anyways. yeah.. and like this rash type thing just popped out of nowhere, its not that noticeable. But it kind of itches and stuff. My dermatoligist app. is monday. So i'll find out whatevers wrong then..if anything is wrong. but lets hope not.

these side effects are lammeee.

and as for my acne itself, its okay...but its def. not the best.

PLEASE GO AWAY ACNEEEEE. hahah.

The Acne.org Regimen
The Acne.org Regimen
Product & Treatment
Reviews
Support Forums